Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Pregnant. Is it safe to concieve after twenty months of last dose of accutane?

User rating for this question
Very Good
Answered by
Practicing since : 1999
Answered : 158 Questions
How long time i should waite before conception after the last dose of accutane?

i am pregnant after 20 months of the last dose of accutane is it safe?
Posted Sun, 17 Jun 2012 in Women's Health
Answered by Dr. Meenakshi Titoria Sahu 1 hour later

Thanks for the query.

According to i-pledge program (USA), pregnancy should be avoided for 30 days after the last dose of accutane. You are pregnant 20 months after the last dose, which in my opinion is safe.

Congratulations. You go ahead with your regular antenatal check up with an Obstetrician in your local area.

All the best.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor